# SDR IXXA20241107001

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- Engine: Ge CF680A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pad
- Part number: 9048M51G21
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG OTBD T/R UPPER V BAND TAB CHAFFING IN THE FAN CASE AT THE 12:00 POSITION (
